BibTeX record journals/jcam/SugiuraH19

download as .bib file

@article{DBLP:journals/jcam/SugiuraH19,
  author    = {Hiroshi Sugiura and
               Takemitsu Hasegawa},
  title     = {On the global convergence of Schr{\"{o}}der's iteration formula
               for real zeros of entire functions},
  journal   = {J. Comput. Appl. Math.},
  volume    = {358},
  pages     = {136--145},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cam.2019.02.035},
  doi       = {10.1016/j.cam.2019.02.035},
  timestamp = {Thu, 20 Feb 2020 11:36:43 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/SugiuraH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics